# SDR SWAA2015101645007

- Difficulty date: October 6, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 30,670 hours, 14,340 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE TE PANEL, LOWER SUPPORT BRACKET CRACKED, APPROX 5" OTBD OF RSS 261.  R & R BRACKET IAW SRM.
